# SDR DXTA2022031458410

- Difficulty date: November 13, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N427QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500484
- Aircraft time: 2,867 hours, 2,203 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT MLG BRAKE: ON TAXI OUT RT MAIN BRAKE STARTED TO MAKE SHUTTER/GRINDING SOUND WHEN APPLYING ANY AMOUNT OF BRAKE PRESSURE. FELT LIKE THERE WAS NO BRAKE ON RIGHT SIDE. WAS NOT FELT WHILE MOVING WHEN BRAKES NOT APPLIED.  NOISE AND SENSATION CAN BE HEARD AND FELT WHILE TAXING. RT MAIN BRAKE APPEARS TO BE VISUALLY OK SEEMS LIKE SOMETHING WITH BCU OR ANTISKID SYSTEM. // SIGNOFF // COMPLIED WITH GVI OF MLG BRAKES. NO VISUAL DEFECTS NOTED AT THIS TIMIE COMPLIED WITH MLG BRAKE BLEEDING PROCEDURE. COMPLIED WITH TAXI CHECK. OP'S CHECK GOOD IAW PHENOM 300AMM TASK 32-40-00-870-801·A. NO SHUTTER/ GRINDING OR NOISES NOTICE AT THIS TIME,
